# SDR AU960168

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 08225501926
- Condition: Corroded
- Location: Outer Wing Sys
- Component: Cessna, 402A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FITTINGS/STIFFENERS CONTAINED EXFOLIATED INTERGRANNULAR CORROSION - DURING FITTING REPLACEMENT EXTENSIVE CORROSION WAS ALSO FOUND IN LOWER WING STRINGERS PARTICULARLY IN AREA UNDER  FUEL CELL BAYS - AIRCRAFT PREVIOUSLY OPERATED IN SALT LADENENVIRONMENT
